Journal of Symbolic Logic

A Sacks real out of nowhere

Jakob Kellner and Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

There is a proper countable support iteration of length ω adding no new reals at finite stages and adding a Sacks real in the limit.

Article information

Source
J. Symbolic Logic, Volume 75, Issue 1 (2010), 51-76.

Dates
First available in Project Euclid: 25 January 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1264433909

Digital Object Identifier
doi:10.2178/jsl/1264433909

Mathematical Reviews number (MathSciNet)
MR2605882

Zentralblatt MATH identifier
1187.03040

Subjects
Primary: 03E40: Other aspects of forcing and Boolean-valued models

Citation

Kellner, Jakob; Shelah, Saharon. A Sacks real out of nowhere. J. Symbolic Logic 75 (2010), no. 1, 51--76. doi:10.2178/jsl/1264433909. https://projecteuclid.org/euclid.jsl/1264433909


Export citation